Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 38, NWS Binghamton, NY

May 19, 2011Pike County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at May 19, 2011, 6:18 PM EDT for Pike County, Wayne County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2011, 6:18 PM EDT (22:18 UTC)
Expired
May 19, 2011, 8:24 PM EDT
In force
2 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 106 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WGUS51 KBGM 192218
FFWBGM
PAC103-127-200415-
/O.NEW.KBGM.FF.W.0038.110519T2218Z-110520T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
618 PM EDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  EAST CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1215 AM EDT

* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. DOPPLER RADAR     
  SUGGESTS UP TO 2 INCHES OF RAIN HAS ALREADY FALLEN OVER THE SOUTH  
  BRANCH CALKINS CREEK RIVER BASIN. ADDITIONAL RAIN WILL MOVE        
  INTO THE AREA WITHIN THE NEXT HOUR WHICH MAY RESULT IN             
  ADDITIONAL FLOODING CONCERNS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAMASCUS...
  LACKAWAXEN...RUTLEDGEDALE AND NARROWSBURG.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL 
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4144 7493 4139 7510 4172 7534 4174 7506
      4171 7507 4163 7505 4161 7507 4156 7502
      4154 7503 4149 7498 4148 7499 4148 7495

$$

CMG
1 follow-up statement
020 
WGUS71 KBGM 200024
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
824 PM EDT THU MAY 19 2011

PAC103-127-200033-
/O.CAN.KBGM.FF.W.0038.000000T0000Z-110520T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE PA-WAYNE PA-
824 PM EDT THU MAY 19 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL WAYNE
AND NORTH CENTRAL PIKE COUNTIES...

CALLS TO LOCAL LAW ENFORCEMENT OFFICIALS REVEAL NO FLASH FLOODING 
ACROSS THE WARNED AREA. THEREFORE...THE FLASH FLOOD WARNING IS 
CANCELLED. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT ANY FLOODING TO THE 
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR 
BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4144 7493 4139 7510 4172 7534 4174 7506
      4171 7507 4163 7505 4161 7507 4156 7502
      4154 7503 4149 7498 4148 7499 4148 7495

$$

CMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 19, 5:39 PM EDT, 39 minutes earlier.

Area forecast discussion, May 19, 5:39 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
539 PM EDT THU MAY 19 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE SLOWLY OFF THE MID ATLANTIC COAST THROUGH
FRIDAY. SHOWERS WITH LOCALIZED AREAS OF HEAVY RAIN WILL CONTINUE
INTO THIS EVENING... BECOMING MORE SCATTERED OVERNIGHT. A FEW MORE
SHOWERS WILL LINGER ON FRIDAY... THEN IMPROVING CONDITIONS ARE
EXPECTED ON SATURDAY WITH SUNSHINE AND JUST A SMALL CHANCE OF A
SHOWER EACH DAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 530 PM EDT...QUICK UPDATE TO RMV WRN SXNS OF WATCH.
INSTABILITY IS PRETTY MUCH NIL WEST OF I-81 WITH SOME CAPE AND
30KTS OF 0-6KM SHEAR STILL PRESENT ACRS WRN CATS AND POCONOS. THUS
SVR THREAT ENUF TO KEEP WATCH GOING THRU 00Z BUT STILL APPEARS TO
BE MARGINAL ACRS CWA. BIGGEST THREAT CONTS TO BE FLASH-FLOODING
WITH CONVERGENCE ZONE SET UP ACRS ERN BROOME, WRN DELAWARE AND
SWRD INTO WAYNE CNTY.

GRIDS AND TEXT PRODUCTS HV BEEN UPDATED AND SENT.

PREV DISCUSSION BLO...

AS OF 345 PM EDT...WATER VAPOR LOOP SHOWS UPPER LEVEL LOW
PRESSURE SPINNING SLOWLY EAST ACROSS SOUTHWEST PA. A PLUME OF
MOISTURE AND HEAVIER RAIN SHOWERS EXTENDS NORTH AROUND THE EAST
SIDE OF THE UPPER LOW ACROSS CENTRAL PA INTO CENTRAL NY. AN UPPER
LEVEL WIND SPEED MAXIMA WILL ROTATE NORTH ALONG THE MID ATLANTIC
COAST THIS AFTERNOON PUTTING CENTRAL PA AND CENTRAL NY IN THE LEFT
EXIT REGION OF THE JET FOR SEVERAL HOURS THROUGH EARLY THIS
EVENING. SOME HEATING EARLIER TODAY HAS RESULTED IN CAPES RANGING
FROM 500-1000 J/KG. LOW LEVEL SHEAR IS NOT IMPRESSIVE... BUT DEEP
LAYER SHEAR UP TO 30 KTS WILL BE ENOUGH FOR PULSE STORMS WITHIN
THE BAND OF RAIN TO ORGANIZE INTO SOME PERSISTENT CLUSTERS. STORMS
SO FAR THIS AFTERNOON HAVE BEEN SLOW MOVING WITH AN OCCASIONAL
TENDENCY TO BACK BUILD. THE RESULT OF ALL OF THIS WILL BE A FLASH
FLOOD THREAT FOR NORTHERN PA THROUGH CENTRAL NY THROUGH THIS
EVENING. AN ISOLATED LARGE HAIL THREAT FOR NORTHERN PA AND CENTRAL
NY WILL END BY 6 PM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
TONIGHT...UPPER LEVEL LOW WILL CONTINUE MOVING EAST TOWARD NEW
JERSEY. EXPECT A TRAIN OF HEAVIER RAIN WITH EMBEDDED CONVECTION TO
PERSIST FOR AWHILE THIS EVENING AROUND THE EAST-NORTHEAST SIDE OF
THE UPPER LOW... BUT SHOULD DIMINISH LATER TONIGHT. MODELS...
INCLUDING THE LATEST ECMWF... INDICATES THAT THERE WILL STILL BE
THE THREAT FOR A SMALL AREA OF HEAVY RAIN PERSISTING IN A
DEFORMATION BAND AROUND THE NORTH- NORTHWEST SIDE OF THE UPPER LOW
TONIGHT BUT COVERAGE WILL BE SMALL AND PLACEMENT OF ANY BAND HARD
TO NAIL DOWN WITH CONFIDENCE AT THIS TIME. LOW PROBABILITIES FOR
GREATER THAN 0.25 INCHES LATER TONIGHT INTO FRIDAY MORNING FROM
THE 09Z SREF CONFIRM THE DIFFICULTY IN PLACING THE BAND THAT IS
BEING FORECAST BY SOME OF THE OPERATIONAL MODELS.  IN GENERAL
COVERAGE OF RAINFALL SHOULD DECREASE AFTER 9 OR 10 PM.

.FRIDAY...SLOW MOVING UPPER LEVEL SYSTEM WILL FINALLY MOVE
OFF THE NEW JERSEY COAST BY LATE FRIDAY. SHOWERS WILL PERSIST... WITH
SOME BANDING POSSIBLE IN A DEFORMATION ZONE AROUND THE NORTH-
NORTHWEST SIDE OF THE UPPER LOW DURING THE MORNING... AND MORE
WIDESPREAD CONVECTION DURING THE AFTERNOON WITH DIURNAL HEATING.
FORECAST CAPES ARE SOMEWHAT LOWER ON FRIDAY THAN TODAY... BUT
STILL ENOUGH TO JUSTIFY SLIGHT CHANCES OF THUNDER MAINLY DURING
THE AFTERNOON.

FRIDAY NIGHT...VERTICALLY STACKED SYSTEM WILL CONTINUE MOVING OFF
THE NEW JERSEY/LONG ISLAND COAST GRADUALLY LOSING ITS GRIP ON THE
AREA. WITH LOSS OF HEATING SCATTERED SHOWERS SHOULD DIMINISH TO A
MAINLY DRY FORECAST OVERNIGHT.

SATURDAY/SATURDAY NIGHT...UPPER LEVEL RIDGING BUILDS ACROSS THE
AREA SATURDAY INTO SUNDAY. THE RESULT WILL BE MAINLY DRY WEATHER
SATURDAY AND SATURDAY NIGHT WITH JUST A SLIGHT CHANCE FOR AN
AFTERNOON SHOWER. SOUTHWEST FLOW DEVELOPS SUNDAY AHEAD OF THE NEXT
COLD FRONT. INCREASING MOISTURE WILL BRING AN INCREASE IN CLOUDS
AND AGAIN JUST A SMALL CHANCE FOR A SHOWER SUNDAY AFTERNOON.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 3 PM EDT...
VRY FEW CHGS TO ONGOING LONG TERM FCST. UL RIDGING VRY EARLY ON IN
THE PD WL FLATTEN AS A STRONG TROF ROTATES THRU THE NRN PLAINS AND
CANADIAN PRAIRIE PROVINCES. FAIRLY FLAT RIDGING WL BE MAINTAINED
ACRS THE REGION THRU TUESDAY WITH SW FLOW AHD OF SYSTEM APPCHG FM
CANADA ALLOWING SOME RISING HEIGHTS. THIS WL SERVE TO KEEP TEMPS
NR TO ABV NORMAL THRU EARLY IN THE WEEK. HWVR THIS WL ALSO KEEP
CHC FOR SHOWERS AND TSTMS IN THRU THE PD. CONVECTION WL GRNLY BE
DIURNALLY DRIVEN THRU THE LONG TERM WITH WX GRIDS INDICATING
THUNDER FM 16Z-03Z EACH PD.

HPC SIDING WITH BLEND OF EC/GFS AS THEY ARE BOTH SIMILAR IN SOLNS.
CDFNT PROGGED TO CROSS THE CWA TUE/TUE NGT TIMEFRAME AND THEN
STALL OUT ALONG ERN SEABOARD DUE TO STRENGTHENING HIGH OFF THE
SOUTHEAST COAST. THIS FRONT WL LKLY COME NORTH AGAIN AS A WMFNT
LATE IN THE PD AS STRONG STORM SYSTEM WINDS UP TO OUR SOUTHWEST.
THUS CONTD CHCS FOR PCPN THRU THE END OF THE LONG TERM. MAX TEMPS
EXPECTED TO GNRLY RANGE IN THE MID-UPR 70S WITH LOWS IN THE 50S.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
UPDATED AS OF 130 PM... SHRA/TSRA DEVELOPING AREA-WIDE THIS AFTN.
CB GROUPS WILL BE CARRIED ALL SITES...WITH TSRA USED INDIVIDUALLY
AS NEEDED.

CONVECTION SHOULD DIMINISH FROM 00-03Z...WITH LOWER CIGS/BR
FOLLOWING OVERNIGHT (MAINLY MVFR/IFR RESTRICTIONS).

VFR SHOULD RETURN BY 14-16Z FRI. SHRA/TSRA AGAIN POSSIBLE FRI
AFTN...BUT LONGER TIME RANGE/UNCERTAIN COVERAGE PRECLUDE THEIR
MENTION AT THIS TIME.

S TO SE WINDS 5-10 KT THIS AFTN...WILL BECOME LIGHT AND VRBL
OVERNIGHT...THEN TURN N TO NW ARND 5 KT FRI.

OUTLOOK...

SATURDAY...MVFR STILL POSSIBLE EARLY...IN LINGERING SHWRS.

SAT NGT TO SUN MORNING...MAINLY VFR.

SUN AFTN TO TUE...MVFR...IN SHOWERS AND POSSIBLE THUNDERSTORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ038-039-
     043-044-047.
NY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ024-055-
     056.

&&

SYNOPSIS...MSE
NEAR TERM...MSE/PVN
SHORT TERM...MSE
LONG TERM...PVN
AVIATION...MLJ
Hazardous weather outlook, May 19, 5:24 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
524 PM EDT THU MAY 19 2011

NYZ024-055-PAZ038-202130-
CHEMUNG-TIOGA-BRADFORD-
524 PM EDT THU MAY 19 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO FORWARD RAINFALL AMOUNTS TO THE NATIONAL WEATHER
SERVICE IN BINGHAMTON.

NYZ056-PAZ039-043-044-047-202130-
BROOME-SUSQUEHANNA-WYOMING-LACKAWANNA-LUZERNE-
524 PM EDT THU MAY 19 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO FORWARD RAINFALL AMOUNTS TO THE NATIONAL WEATHER
SERVICE IN BINGHAMTON.

NYZ009-015>018-022-023-025-036-037-202130-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-TOMPKINS-MADISON-SOUTHERN ONEIDA-
524 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

OCCASIONAL SHOWERS WITH ISOLATED THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON INTO THIS EVENING. THE STRONGEST STORMS COULD CONTAIN
HEAVY DOWNPOURS.

STAY TUNED FOR THE LATEST FORECASTS AND UPDATES FROM THE NATIONAL
WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO FORWARD RAINFALL AMOUNTS TO THE NATIONAL WEATHER
SERVICE IN BINGHAMTON.

NYZ044>046-057-062-PAZ040-048-072-202130-
CORTLAND-CHENANGO-OTSEGO-DELAWARE-SULLIVAN-NORTHERN WAYNE-PIKE-
SOUTHERN WAYNE-
524 PM EDT THU MAY 19 2011

...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

OCCASIONAL SHOWERS WITH ISOLATED THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON INTO THIS EVENING. LOCALLY HEAVY DOWNPOURS WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO FORWARD RAINFALL AMOUNTS TO THE NATIONAL WEATHER
SERVICE IN BINGHAMTON.

PN

In the hours before

Local storm report, May 19, 4:35 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
435 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     FLASH FLOOD      ORISKANY                43.16N  75.33W
05/19/2011                   ONEIDA             NY   LAW ENFORCEMENT

            NUMEROUS ROADWAYS FLOODED ACROSS THE ORISKANY AREA

&&

GITRO
Local storm report, May 19, 4:38 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
438 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     FLASH FLOOD      ORISKANY                43.16N  75.33W
05/19/2011                   ONEIDA             NY   FIRE DEPT/RESCUE

            WATER AND DEBRIS FLOWING OVER AIRPORT RD

&&

GITRO
Local storm report, May 19, 4:45 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
445 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     FLOOD            SOUTHPORT               42.06N  76.81W
05/19/2011                   CHEMUNG            NY   LAW ENFORCEMENT

            WATER ON BIRD CREEK RD...STATE DOT CHECKING

&&

GITRO
Local storm report, May 19, 4:56 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
456 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     FLASH FLOOD      ORISKANY                43.16N  75.33W
05/19/2011                   ONEIDA             NY   LAW ENFORCEMENT

            ROUTE 69 CLOSED DUE TO WATER OVER THE ROADWAY

&&

GITRO
Special weather statement, May 19, 5:01 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
501 PM EDT THU MAY 19 2011

NYZ045-046-056-057-192200-
BROOME NY-CHENANGO NY-DELAWARE NY-OTSEGO NY-
501 PM EDT THU MAY 19 2011

...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BROOME...EXTREME
SOUTHWESTERN OTSEGO...SOUTH CENTRAL CHENANGO AND WEST CENTRAL
DELAWARE COUNTIES...

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR DEPOSIT...AND MOVING
  NORTHWEST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SANFORD AT 515 PM EDT...
  AFTON AND BAINBRIDGE AT 600 PM EDT...

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4230 7575 4241 7541 4204 7534 4201 7542

DJP
Local storm report, May 19, 5:37 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
537 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      CATON                   42.05N  77.03W
05/19/2011                   STEUBEN            NY   LAW ENFORCEMENT

            WATER 1-FOOT DEEP RUNNING OVER CHURCH CREEK RD - DOT
            ENROUTE

&&

GITRO

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 1:30 PM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Susquehanna, Wyoming8 hr
May 19, 2:09 PM EDTAreal Flood AdvisoryBGMBradford4 hr
May 19, 3:43 PM EDTFlash Flood WarningBGMBradford4 hr
May 19, 5:05 PM EDTAreal Flood AdvisoryBGMSusquehanna, Wayne3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.